# SDR DALA2016102007481

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD CARGO COMPARTMENT LEFT SIDE BS 500B FRAME DENTED ON UPPER FLANGE BETWEEN STRINGER 24L AND STRINGER 25L.  REPAIRED IAW ERA 550645-14 REV O.
